Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am sleepless due to addiction of meth

this Crystal meth has me going crazy ive been up for atleast 35 hours my chest feel heavy
Wed, 4 May 2011
Report Abuse
Question is related to
Drug/Medication ,  
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
You will have these Symptoms for at least 24 Hours, you can just get adequate rest and chest heaviness and other symptoms will subside gradually.

Good Luck.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I ve done crystal meth since the late 90 s and have stopped for up to 2 years at a time, mind you, never chased it. If it s there, it s there. Love the sense of well being that it gives me and don t have to do much to acquire that affect. Have been seeing a doctor and would like to get on Vyvance. Not 70 milligrams but maybe 40. Just want to get up and function and replace whatever brain chemical is short due to my past addiction. Don t want to get high, just want to feel normal. Any advice would be appreciated.

doctor1 MD

My 42 year old daughter is an addict. She is currently searching for a rehab, but she is in severe pain due to boil like sores on several places on her body. Her addiction is meth. How can she get relief from these sores while she withdraws from the drug?

doctor1 MD

I was recently on meth but now am off of it for 3 weeks, I haven t had a period in 2 or 3 months and my stomach is hard and has a bulge, I only weigh 110. I was on drugs for about 4 months but did them everyday. Horrible I know But I have turned my life around. I don t understand why my belly is this way. When I lay on my back its tight and I can push on it and it feels like a line of soft tissue is inside under my belly button. Any ideas???

Recent questions on  Dopamine agonist

doctor1 MD

I have been Injecting Crystal meth for almost 2 years heavily. My arms are constantly bruised and my veins are all hard, like cords under my skin. Its been about 16-18 hours since my last shot, and while i dont feel like im experiencing withdrawal, last night i started to get extremely dizzy, and the frequency and severity is increasing. I m concerned about blood blockage to or from my brain due to a clot or something. Should i go to the ER now or try to treat at home with a shot to see if i am in fact just detoxing or some baby aspirin?

doctor1 MD

My friend is 30, not overweight, and used crystal meth for the last 5 years. Now he's been off drugs for about 3 months and went to the VA for a physical and his blood pressure is 230/150. They told him to come back in a month or so. Should he be worried?

doctor1 MD

I I am the person who asked about vraylar new medication.when u say maximum effect for this drug on alogia amotivation anhedomia? In % how much the improvement?

doctor1 MD

its been 5 days since i had some crystal meth only 2 pills in 2 days. started getting severe pain in chest 2 days ago. thyroid specialist who started me on thyroid med 2 weeks ago for hyperthyroid suggested taking advil 400 have taken 3 in the last 4 hours and has not done anything to help could i b getting chest pain from the crystal meth and what should i do

doctor1 MD

My brothers girlfriend uses meth-amphetamine. Their baby was just admitted to the hospital for meningitis. We dont know yet if viral or bacterial. I know meningitis is associated with meth use. Could she or one of her "friends" have given the baby meningitis?

doctor1 MD

hi, XXXXXXX is my name.. what is furosemide 20mg for... ropinirole4mg, paraxetine40mg, meloxicam 7.5.. and what names would the generic be. Lidocaine 5%.. I also have been verry sick this past 2 months, amox/K clav 875mg Zolpiderm 10 mg,...

doctor1 MD

Hi,I have been taking Pramipexole for several years for restless leg. The last couple of months I have been extremely tired,unable to sleep weak,and having hallucinations . What should I do